Cohomologies of the Lie algebra of smooth vector fields
Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1267-1270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_6_a1,
author = {I. M. Gel'fand and D. B. Fuchs},
title = {Cohomologies of the {Lie} algebra of smooth vector fields},
journal = {Doklady Akademii Nauk},
pages = {1267--1270},
year = {1970},
volume = {190},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a1/}
}
I. M. Gel'fand; D. B. Fuchs. Cohomologies of the Lie algebra of smooth vector fields. Doklady Akademii Nauk, Tome 190 (1970) no. 6, pp. 1267-1270. http://geodesic.mathdoc.fr/item/DAN_1970_190_6_a1/